Abstract

We report on the existence and stability of nonlocal multihump gap solitons in one-dimensional parity-time symmetric periodic potentials. They can exist in the first gap in defocusing nonlocal nonlinearity and in the semi-infinite gap in focusing nonlocal nonlinearity. These solitons can be stable in the defocusing nonlinearity but are unstable in the focusing nonlinearity. For the multihump solitons, the shapes of the nonlinear contribution to refractive index are also multihump. The stability and shapes of the intensity distribution of these solitons will be changed by the degree of nonlocality. We also study the transverse power flow of these solitons.

© 2013 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Solitons in parity-time symmetric potentials with spatially modulated nonlocal nonlinearity

Chengping Yin, Yingji He, Huagang Li, and Jianing Xie
Opt. Express 20(17) 19355-19362 (2012)

Two-dimensional solitons in parity-time-symmetric optical lattices with nonlocal defocusing nonlinearity

Hong Wang, Zhen Li, Xiaoping Ren, and Yuanhang Weng
Opt. Express 24(20) 23063-23071 (2016)

Stability of in-phase quadruple and vortex solitons in the parity-time-symmetric periodic potentials

Xiaoping Ren, Hong Wang, Hongcheng Wang, and Yingji He
Opt. Express 22(16) 19774-19782 (2014)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (13)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (10)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription